On the cohomology of twistor flag spaces
Compositio Mathematica, Volume 44 (1981) no. 1-3, p. 103-111
@article{CM_1981__44_1-3_103_0,
     author = {Henkin, Gennadi M. and Manin, Yurii},
     title = {On the cohomology of twistor flag spaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {103-111},
     zbl = {0495.32004},
     mrnumber = {662458},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_103_0}
}
Henkin, G. M.; Manin, Yu. I. On the cohomology of twistor flag spaces. Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 103-111. http://www.numdam.org/item/CM_1981__44_1-3_103_0/

[1] G.M. Henkin, Yu.I. Manin. Twistor description of classical Yang-Mills-Dirac fields, Phys. Letters, 95B, N 3,4 (1980), 405-408. | MR 590021

[2] M.F. Atiyah, Geometry of Yang-Mills fields, Lezioni Fermiani, Pisa 1979. | MR 554924 | Zbl 0435.58001

[3] A. Douady, J.L. Verdier, Les equations de Yang-Mills, Seminaire ENS 1977-1978, Asterisque 71-72, 1980. | MR 589891 | Zbl 0416.00010

[4] M.G. Eastwood, R. Penrose, R.O. Wells, Cohomology and massless fields (preprint), 1980. | MR 603497 | Zbl 0465.58031

[5] J. Isenberg, Ph. B. Yasskin, P.S. Green, Non-self-dual gauge fields, Phys. Letters, 78B, N 4 (1978), 464-468.

[6] Yu. I. Manin, Gauge fields and holomorphic geometry, in: Sovremennye Problemy Matematiki, Vol. 17, Moscow, VINITI, 1981 (in russian). | MR 628975 | Zbl 0486.53051

[7] G.M. Henkin, Yang-Mills equations as Cauchy-Riemann equations on the twistor space, Doklady AN SSSR,255 (1980), 844-847. | MR 600756

[8] E. Witten, An interpretation of classical Yang-Mills theory, Phys. Lett. 78B (1978), 394-398.

[9] A. Andreotti, H. Grauert, Théorèmes pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[10] A. Andreotti, F. Norguet, La convexité holomorphe dans l'èspace analytique des cycles d'une varièté algébrique, Ann. di Scuola Normale Superiore di Pisa, Vol. XXI, f. 1 (1967), 31-80. | Numdam | MR 239118 | Zbl 0176.04001